Alert archive / Illinois / Gale Warnings in 2016

Gale Warning 5, NWS Chicago, IL

January 28, 2016

NWS Chicago, IL issued this gale warning at Jan 28, 2016, 3:14 AM CST. It took effect at Jan 28, 2016, 3:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2016, 3:14 AM CST (09:14 UTC)
In effect from
Jan 28, 2016, 3:00 PM CST
Expired
Jan 28, 2016, 8:51 PM CST
In force
6 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

723 
WHUS73 KLOT 280914
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
314 AM CST THU JAN 28 2016

LMZ261-362-364-366-563-565-567-868-281715-
/O.EXP.KLOT.GL.W.0004.000000T0000Z-160128T0900Z/
/O.UPG.KLOT.GL.A.0004.160128T2100Z-160129T0600Z/
/O.NEW.KLOT.GL.W.0005.160128T2100Z-160129T0600Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
314 AM CST THU JAN 28 2016

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST GALES TO 35 KT.

* SIGNIFICANT WAVES...TO 9 FT.

* OCCASIONAL WAVES...TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-281015-
/O.EXP.KLOT.GL.W.0004.000000T0000Z-160128T0900Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
314 AM CST THU JAN 28 2016

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT.

$$

LMZ743>745-281715-
/O.EXT.KLOT.SC.Y.0008.000000T0000Z-160129T1200Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
314 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...SOUTHWEST TO 25 KT BECOMING NORTHWEST THIS AFTERNOON.

* SIGNIFICANT WAVES...TO 5 FT.

* OCCASIONAL WAVES...TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-281715-
/O.EXT.KLOT.SC.Y.0008.000000T0000Z-160129T0000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
314 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST TO 25 KT BECOMING NORTHWEST THIS AFTERNOON.

* SIGNIFICANT WAVES...TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
463 
WHUS73 KLOT 281519
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
919 AM CST THU JAN 28 2016


LMZ261-362-364-366-563-565-567-868-282330-
/O.CON.KLOT.GL.W.0005.160128T2100Z-160129T0600Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
919 AM CST THU JAN 28 2016

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WINDS...NORTHWEST GALES TO 35 KT.

* SIGNIFICANT WAVES...TO 9 FT.

* OCCASIONAL WAVES...TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ743>745-282330-
/O.CON.KLOT.SC.Y.0008.000000T0000Z-160129T1200Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
919 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...SOUTHWEST TO 25 KT BECOMING NORTHWEST THIS AFTERNOON.

* SIGNIFICANT WAVES...TO 6 FT.

* OCCASIONAL WAVES...TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-282330-
/O.CON.KLOT.SC.Y.0008.000000T0000Z-160129T0000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
919 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST TO 25 KT BECOMING NORTHWEST THIS AFTERNOON.

* SIGNIFICANT WAVES...TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


KJB
542 
WHUS73 KLOT 282205
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
405 PM CST THU JAN 28 2016

LMZ261-362-364-366-563-565-567-868-290615-
/O.CON.KLOT.GL.W.0005.000000T0000Z-160129T0600Z/
/O.NEW.KLOT.GL.A.0005.160130T0300Z-160130T1200Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
405 PM CST THU JAN 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT.

* WINDS...NORTHWEST GALES TO 35 KT TONIGHT. SOUTHWEST GALES TO 35
  KT FRIDAY NIGHT.

* SIGNIFICANT WAVES...TO 9 FT.

* OCCASIONAL WAVES...TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ743>745-290615-
/O.EXT.KLOT.SC.Y.0008.000000T0000Z-160129T1500Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
405 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...NORTHWEST TO 25 KT.

* SIGNIFICANT WAVES...TO 7 FT.

* OCCASIONAL WAVES...TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-290615-
/O.EXT.KLOT.SC.Y.0008.000000T0000Z-160129T0900Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
405 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY...

* WINDS...WEST TO 25 KT BECOMING NORTHWEST THIS AFTERNOON.

* SIGNIFICANT WAVES...TO 6 FT.

* OCCASIONAL WAVES...TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-290615-
/O.NEW.KLOT.GL.A.0005.160130T0300Z-160130T1200Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
405 PM CST THU JAN 28 2016

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT.

* WINDS...SOUTHWEST GALES TO 35 KT.

* SIGNIFICANT WAVES...TO 10 FT.

* OCCASIONAL WAVES...TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

RC
874 
WHUS73 KLOT 290251
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
851 PM CST THU JAN 28 2016

LMZ261-362-364-366-563-565-567-868-291100-
/O.CAN.KLOT.GL.W.0005.000000T0000Z-160129T0600Z/
/O.CON.KLOT.GL.A.0005.160130T0300Z-160130T1200Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
851 PM CST THU JAN 28 2016

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE GALE
WARNING. 

* WINDS...SOUTHWEST GALES TO 35 KT.

* SIGNIFICANT WAVES...TO 9 FT.

* OCCASIONAL WAVES...TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ743>745-291100-
/O.CON.KLOT.SC.Y.0008.000000T0000Z-160129T1500Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
851 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...NORTHWEST TO 25 KT.

* SIGNIFICANT WAVES...TO 7 FT.

* OCCASIONAL WAVES...TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-290900-
/O.CON.KLOT.SC.Y.0008.000000T0000Z-160129T0900Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
851 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WINDS...NORTHWEST TO 25 KT.

* SIGNIFICANT WAVES...TO 6 FT.

* OCCASIONAL WAVES...TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-291100-
/O.CON.KLOT.GL.A.0005.160130T0300Z-160130T1200Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
851 PM CST THU JAN 28 2016

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

* WINDS...SOUTHWEST GALES TO 35 KT.

* SIGNIFICANT WAVES...TO 10 FT.

* OCCASIONAL WAVES...TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Jan 27, 10:48 PM CST, 4 hours 26 minutes earlier.

Area forecast discussion, Jan 27, 10:48 PM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1048 PM CST WED JAN 27 2016

.UPDATE...
759 PM CST

FORECAST LARGELY IN GOOD SHAPE. DID UPDATE GRIDS TO REFINE CLOUD
COVER TRENDS A BIT. MAIN BAND OF MID-HIGH CLOUDS AND ASSOCIATED
VIRGA WILL EXIT THE AREA THIS EVENING WITH A PERIOD OF CLEARING
BEFORE POST FRONT STRATOCUMULUS LIKELY ARRIVES LATE EVENING INTO
THE OVERNIGHT FROM THE NORTHWEST. REMOVED THE SLIGHT CHANCE POPS
AS LOW LEVEL DRY AIR HAS BEEN JUST TOO MUCH FOR THE VIRGA TO
OVERCOME AND HAVEN'T SEEN ANY PRECIP REPORTS EAST OF THE MS
RIVER. IF A FLAKE OR ICE PELLET OR TWO DOES MAKE IT TO THE GROUND
OVER THE SE HALF OF THE CWA IN THE NEXT HOUR OR TWO IT SHOULD ONLY
BE A TRACE OF NO SIGNIFICANCE. STRONG/GUSTY SOUTHWEST WINDS WILL
LIKELY HOLD TEMPS LARGELY STEADY THROUGH THE NIGHT.

IZZI

&&

.SHORT TERM...
212 PM CST

THROUGH THURSDAY...

A CLIPPER SYSTEM OVER FAR SOUTHWESTERN ONTARIO...WILL SHIFT EASTWARD
ACROSS THE UPPER GREAT LAKES TONIGHT INTO THURSDAY. STRONG SURFACE
PRESSURE FALLS AROUND 10 MB/6HRS IN ADVANCE OF THIS LOW WILL LEAD
TO AN INCREASE IN SOUTH-SOUTHWESTERLY WINDS OVER THE AREA THIS
EVENING. BECAUSE OF THIS...THE WINDS OVER THE AREA WILL LIKELY BE
GUSTY...AND BE THE STRONGEST THIS EVENING. WARM AIR ADVECTION WILL
LIKELY DRIVE AN AREA OF SNOW TONIGHT...BUT IT APPEARS THE BETTER
MOISTURE WILL REMAIN NORTHEAST OF THE AREA. THEREFORE...IT APPEARS
THAT NO MORE THAN A FEW LIGHT SNOW SHOWERS WILL IMPACT
FAR NORTHEASTERN ILLINOIS TONIGHT.

TEMPERATURES ACROSS THE AREA TONIGHT WILL LIKELY NOT DROP MUCH...IF
AT ALL TONIGHT AS SOUTHWEST WINDS AND WARM AIR ADVECTION KEEP LOWS
NEAR THIS AFTERNOONS HIGH TEMPERATURES. ON THURSDAY A COLD
FRONT...ASSOCIATED WITH THE CLIPPER SYSTEM...IS EXPECTED TO DROP
ACROSS THE AREA IN THE AFTERNOON. THIS SURFACE FRONT ALSO LOOKS TO
BE ACCOMPANIED BY A MID LEVEL DISTURBANCE...WHICH WILL BE DIGGING
SOUTHEASTWARD OVER THE AREA. GIVEN THAT THE LOW LEVEL LAPSE RATES
ARE EXPECTED TO STEEPEN WITH THE COLD FRONTAL PASSAGE...IT APPEARS
THAT SOME SNOW SHOWERS WILL DEVELOP OVER THE AREA IN THE LATE
MORNING AND INTO THE AFTERNOON. OVERALL...THIS LOOKS LIKE A QUICK
HITTING LIGHT SNOW EVENT...BUT A DUSTING TO A HALF INCH OF SNOW IS
POSSIBLE WITH THIS ACTIVITY BEFORE IT ENDS BY EARLY EVENING.

KJB

&&

.LONG TERM...
333 PM CST

THURSDAY NIGHT THROUGH WEDNESDAY...

SYNOPSIS...A SIGNIFICANT WARM-UP IS EXPECTED OVER THE WEEKEND.
FOCUS NEXT WORK WEEK CONTINUES TO BE ON WHAT WILL LIKELY BE A
SIGNIFICANT STORM SYSTEM TRACKING FROM THE SOUTHERN PLAINS TO THE
MIDWEST..

ANY LINGERING SNOW SHOWERS WILL SHIFT INTO NORTHWEST INDIANA
BEFORE ENDING THURSDAY NIGHT. BRIEF DRIER HIGH PRESSURE RIDGING
WILL MOVE OVER THE AREA...SO WITH SOME CLEARING/PCLOUDY SKIES
OVERNIGHT...LOWS IN UPPER TEENS TO AROUND 20 ARE FAVORED IN
TYPICAL COOL SPOTS NORTH OF I-80...WITH LOW TO MID 20S ELSEWHERE.
DID LOWER MINS A BIT FROM PREVIOUS FORECAST CLOSER TO BUT NOT AS
COLD AS MOS GUIDANCE.

ANOTHER CLIPPER PASSING TO THE NORTH WILL LIFT A WARM FRONT
ACROSS THE AREA ON FRIDAY. WARM ADVECTION AND DEVELOPING SOUTHERLY
SURFACE FLOW WILL ENABLE RECOVERY TO MID 30S TO AROUND
40...WARMEST ALONG/WEST OF A STERLING TO PAXTON LINE. A FEW LOW
30S ARE EXPECTED NEAR THE WI STATE LINE. FRIDAY NIGHT WILL BE
BREEZY AND MILD TEMPS FOR LATE JANUARY IN WARM SECTOR OF THE
CLIPPER...WITH A MINIMAL TEMP DROP AT MOST. SW WIND GUSTS COULD
REACH 25-30 MPH. A FAIRLY STOUT SHORTWAVE ASSOCIATED WITH THE
CLIPPER WILL MOVE OVER THE AREA OVERNIGHT AS TRAILING COLD FRONT
APPROACHES. FORECAST SOUNDINGS APPEAR FAIRLY DRY...SO FOR NOW HAVE
KEPT PRECIP MENTION OUT OF NORTHERN CWA...BUT WILL NEED TO
MONITOR.

OVER THE WEEKEND...A VERY STRONG EL NINO ENHANCED JET STREAK WILL
MOVE ASHORE ONTO THE PACIFIC COAST...WITH AN ACCOMPANYING MIDLEVEL
TROUGH DIGGING OVER THE SOUTHWEST RESULTING IN BROAD HEIGHT RISES
AND MILD CONDITIONS OVER OUR REGION. SOUTHWEST FLOW AND WAA WILL
QUICKLY RETURN ON SATURDAY AFTER WEAK COLD FROPA AND NOT EXPECTING
LOW CLOUDS TO LIMIT WARMING POTENTIAL. CLIMO OF PROGGED 850/925 MB
TEMPS SUPPORT HIGHS OF AT LEAST 45-50...WITH MORE SOLIDLY LOW 50S
DISTINCTLY POSSIBLE ESPECIALLY IN SOUTHERN CWA.

ATTENTION ON SUNDAY IN TERMS OF PATTERN EVOLUTION INTO NEXT WEEK
WILL FOCUS ON STRENGTH OF A NORTHERN STREAM MIDLEVEL WAVE MOVING
INTO THE WESTERN GREAT LAKES...WITH DEEPENING SFC LOW MOVING
NORTHEAST FROM LAKE MICHIGAN. VERY MILD START TO SUNDAY WILL
SUPPORT MID 40S TO LOWER 50S FOR HIGHS...WARMEST SOUTH OF I-80.
GFS IS STRONGEST WITH SHORTWAVE AND FORCING FROM IT AHEAD OF COLD
FRONT SHOULD CAUSE ISOL'D TO SCT'D LIGHT RAIN/SHOWERS TO BREAK
OUT.

ENSEMBLES AND OPERATIONAL GUIDANCE CONTINUE TO STRONGLY SUPPORT A
SIGNIFICANT STORM SYSTEM TRACKING FROM THE SOUTHERN HIGH PLAINS TO
THE MIDWEST MONDAY NIGHT THROUGH TUESDAY NIGHT. THIS WILL BE IN
RESPONSE TO IMPRESSIVE SOUTHERN UPPER JET AND DIGGING MID/UPPER
TROUGH INTO THE SOUTHWEST. WE'RE STILL A LONG WAYS OFF FROM THIS
SYSTEM AFFECTING THE AREA...SO THERE REMAINS SUBSTANTIAL SPREAD
WITH RESPECT TO TRACK....STRENGTH AND TIMING OF THE LOW PRESSURE
SYSTEM AND ASSOCIATED MID/UPPER FEATURES. ASSESSING PREVIOUS 2
DAYS OF MODEL RUNS...BELIEVE THAT THE SUNDAY WAVE BEING STRONGER
COULD PLAY A ROLE IN A BETTER COLD SUPPLY/FARTHER SOUTH BAROCLINIC
ZONE IN ADVANCE OF THE PRECIP SPREADING NORTHWARD LATE MONDAY
NIGHT/EARLY TUESDAY. IN ADDITION...COOL DRY HIGH PRESSURE WILL BE
IN PLACE NORTH OF THE GREAT LAKES REGION.

STRONG SOUTHWEST SYSTEMS SUCH AS THIS ONE WILL LIKELY BE WITH
GUIDANCE SHOWING TENDENCY FOR CLOSING OFF AT MID-LEVELS OFTEN
TRACK SLOWER IN REALITY THAN PROGS SEVERAL DAYS OUT. IF THERE IS
ENOUGH COLD AIR IN PLACE...COULD BE A SWATH OF ACCUMULATING
SNOW/SLEET IN WAA PRECIP ON TUESDAY...BUT A FARTHER NORTH
BAROCLINIC ZONE AND WAVE CLOSING OFF FARTHER WEST COULD QUICKLY
FLOOD WARM AIR NORTHWARD AND RESULT IN MAINLY RAIN. OF
COURSE...STILL A SCENARIO IN WHICH WAVE DIGS FAR ENOUGH SOUTHEAST
TO GET US IN THE PRIMARILY WINTRY ZONE. IT'S FAR TOO EARLY FOR
MUCH IN WAY OF SPECIFICS NONETHELESS...AND POTENTIAL SCENARIOS
RANGE FROM A SWATH OF HEAVY SNOW SOMEWHERE IN THE CWA TO A WINTRY
MIX TO RAIN TO HEAVY RAIN AND EVEN T-STORMS AND FLOODING. WIDE
OPEN GULF WILL RESULT IN IMPRESSIVE MOISTURE TRANSPORT...AND
MODERATE TO HEAVY PRECIP CONTINUES TO BE A GOOD BET WHATEVER THE
TYPE. FOR NOW...IN MONDAY NIGHT THROUGH TUESDAY NIGHT
PERIOD...HAVE GENERALLY GONE WITH RAIN/SNOW IN WEATHER GRIDS. WITH
A STRONG SFC LOW EXPECTED...THERE WILL ALSO BE PERIODS OF
STRONG/GUSTY WINDS AT TIMES AS WELL. COLDER AIR WILL RETURN ON
BACKSIDE OF SYSTEM ON WEDS...WITH ANY PRECIP FAVORED TO BE IN FORM
OF SNOW. STAY TUNED.

RC

&&

.AVIATION...FOR THE 06Z TAFS...

COLD FRONT WILL MOVE THROUGH THE TERMINALS OVERNIGHT WITH WINDS
VEERING TO MORE WESTERLY DIRECTION AND LIKELY REMAINING SOMEWHAT
GUSTY THROUGH THE NIGHT. MID-HIGH CLOUDS ARE MOVING OUT OF THE
AREA NOW AND LATEST SATELLITE TRENDS ARE LOOKING MORE AND MORE
LIKE THE STRATOCUMULUS OVER WISCONSIN WILL LARGELY STAY TO OUR
NORTH OVERNIGHT. SECONDARY COLD FRONT WILL PASS THURSDAY CAUSING
WINDS TO VEER MORE NORTHWESTERLY WHICH SHOULD HELP PULL THE MVFR
CIGS DOWN. SOME GUIDANCE CONTINUES TO HINT AT THE POSSIBILITY OF
SOME FLURRIES OR LIGHT SNOW SHOWERS THURSDAY AFTERNOON AND HAVE
MAINTAINED PROB30 TO COVER THIS POTENTIAL. CIGS WILL PROBABLY
PERSIST INTO AT LEAST THE FIRST HALF OF THURSDAY NIGHT BUT WITH
SOME TENDENCY TO LIFT TOWARD LOW END VFR EXPECTED.

IZZI

&&

.MARINE...
401 PM CST

A VERY ACTIVE PERIOD ON THE LAKE WITH SERIES OF FAST MOVING LOW
PRESSURE SYSTEMS MOVING NEAR OR NORTH OF THE LAKE THROUGH SUNDAY.
THEN TUESDAY NEXT WEEK...A POWERFUL STORM SYSTEM WILL LIKELY CAUSE
A PERIOD OF STRONG WINDS.

GALES UP TO 40-45 KT ARE EXPECTED TONIGHT AS A CLIPPER PASSES
NORTH OF THE LAKE...WITH SMALL CRAFT CRITERIA WINDS IN THE
NEARSHORE. BEHIND THE COLD FRONT TRAILING FROM THE LOW
PRESSURE...ANOTHER PERIOD OF NORTH-NORTHWEST GALES IS EXPECTED
LATE THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE NORTH 1/3
OR HALF OF THE LAKE. HAVE ISSUED A GALE WATCH FOR THIS. THEN ON
FRIDAY NIGHT...A SIMILAR PATTERN WILL REPEAT...WITH SOUTH TO
SOUTHWEST GALES EXPECTED OVER THE OPEN WATERS. ANOTHER LOW AND
COLD FRONT WILL CROSS THE LAKE SUNDAY INTO SUNDAY NIGHT. MODERATE
WEST-NORTHWEST WINDS IN ITS WAKE COULD BE STRONGER THAN CURRENTLY
FORECAST IF THE LOW TRENDS STRONGER.

REGARDING THE STORM SYSTEM APPROACHING THE LAKE NEXT
TUESDAY...COMPUTER FORECAST GUIDANCE VARIES ON THE TRACK AND
STRENGTH OF THE LOW PRESSURE. HOWEVER...ALL AGREE THAT THERE WILL
BE A STRONG STORM OVER THE REGION. IT'S TOO EARLY TO BE CONFIDENT
ON WIND DIRECTIONS AND SPEEDS...BUT THE PATTERN WILL BE SUPPORTIVE
OF A PERIOD OR TWO OF AT LEAST GALE FORCE WINDS.

RC

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ777-LMZ779 UNTIL 3 AM THURSDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WATERS
     UNTIL 6 AM THURSDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jan 27, 3:56 PM CST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
356 PM CST WED JAN 27 2016

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
282200-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
356 PM CST WED JAN 27 2016 /456 PM EST WED JAN 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

LOCALIZED MINOR ICE JAM FLOODING WILL CONTINUE ON AREA RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOCALIZED MINOR ICE JAM FLOODING WILL REMAIN A THREAT ON AREA
RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-282200-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
356 PM CST WED JAN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS HAZARDOUS TO SMALL CRAFT WILL BE POSSIBLE FRIDAY
NIGHT INTO EARLY SATURDAY.

STRONG WINDS AND HIGH WAVES HAZARDOUS TO SMALL CRAFT WILL BE
POSSIBLE TUESDAY.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282200-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
356 PM CST WED JAN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

GALES WILL OCCUR THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WINDS ARE POSSIBLE ON THE NORTHERN PORTION OF THE LAKE
LATE THURSDAY AFTERNOON THROUGH THURSDAY EVENING AND FOR THE
ENTIRE LAKE FRIDAY NIGHT.

GALE FORCE WINDS ARE AGAIN POSSIBLE ON TUESDAY.

&&

RC

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 4:05 PM CSTGale WatchLOT17 hr

Nearby

Gale Warnings in Illinois, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.